# SDR GAIA00362B

- Difficulty date: June 5, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLT 718 - STL-ICT - ALTERNATE FLAPS FAILED TO EXTEND WHEN ALTERNATE FLAPS SELECTED IAW SPLIT FLAP EMERGENCY CHECKLIST.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT ICT.  CHECKED AND SERVICED ALL OUTBOARD FLAP GEAR BOXES AND ACTUATORS.  REMOVED AND REPLACED OUTBOARD FLAP BYPASS VALVE (P/N AV13J5101) AND HYDRAULIC FLOW REGULATOR (P/N 1032046).  ALTERNATE FLAPS SYSTEM CHECKS GOOD ON GROUND THROUGH NUMEROUS CYCLES.  AIRCRAFT RETURNED TO SERVICE.  (M)
